# SDR UIEA2015012600015

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2540 · Lavatories
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AC 4 HAS AFT MOUNT CORRODED.  REMOVED & REINSTALLED AFT LAVATORY AC-4 IAW AMM 25-41-04.  REPLACED LAVATORY AC-4 MOUNTS.
